MathSciNet Relay Station
MathSciNet bibliographic data
MR115189 (22 #5991) 57.00
Kodaira, K.; Spencer, D. C. On deformations of complex analytic structures. III. Stability theorems for complex structures. Ann. of Math. (2) 71 1960 43–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement